Indian Journal of Science and Technology
Year: 2017, Volume: 10, Issue: 10, Pages: 1-9
Renu Chugh, Ashish Nandal* and Naresh Kumar
*Author for correspondence
Department of Mathematics, M. D. University, Rohtak - 124001, Haryana, India; [email protected]
The aim of this article is to propose a new space called multiplicative normed linear space and discuss different topological properties of this space. We establish equivalence between multiplicative compactness and multiplicative sequentially compactness. Some examples are given which demonstrate the validity of our results. Further we apply our results to prove fixed point existence theorems.
Keywords: Multiplicative Continuous Function, Multiplicative Convergent Sequence, Fixed Point Existence Theorems, Multiplicative Normed Linear Space. Mathematics Subject Classification (2010): 46B20, 46B50, 47H10
Subscribe now for latest articles and news.